Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why did i get clay colored stool ?

I ve had clay colored stool for the past week. I m not in any pain, am not on any medications. I do not do drugs of any kind nor do I drink.
Mon, 2 May 2011
Report Abuse
Question is related to
Medical Topics
General Surgeon 's  Response
Hello friend.
The only complain you mentioned is clay colored stool.
Color of the stool can also be changed by variety of food apart from disease process.
As you do not have any other complain you are not suppose to worry.
Still if your problem persist then you should get your liver function test done.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am an 18 year old female. I m 5 4 and 135 pounds. I have had bowel problems for the past 6 months now. My stools have been mainly mucus-y, loose and light brown / clay colored. When passing the stool, it s usually very little, and my stomach does not feel relieved. I get constant pains in my LOWER stomach, but ONLY on the right side. The pain started spreading to my back on the right side, so I had x-rays done. I have scoliosis in my lower back. My doctor believes its unrelated to the stomach pain, but its ALL on the right side, never the left side. I m concerned as to why my bowels haven t regulated itself yet, and very upset with the lack of help I ve been receiving. I felt that my problems weren t solved. It isn t my gallbladder, they did test that. I do have kidney stones, but they are currently NOT being passed. Any ideas as to what is going on? I m sick of being in pain after I eat anything. Everything upsets my stomach. Help!!

doctor1 MD

Hi, I am 44 years of age and this morning I had found blood in my stools. The blood was bright red in color and there was about 5 to 10 ml approx. There was no pain when passing stools. However the entire stool was not mixed with blood but even after passing stool the toilet paper was stained with blood. The blood was fresh. I was worried and went to a GP and he did not examine me.He just asked me the symptoms and said that it may be a fissure and asked me to take stool softners. He said if the bleeding does not stop by next week then we can do a colonoscopy. I am worried as to why there is blood and is this a fissure. I passed stool twice after thisbinstance and all the times I could see blood. However the quantity seemed less. No other symptoms.

doctor1 MD

I was recently hospitalized after my blood work showed my hemoglobin was only 6.1. I was given several units of blood And several kinds of tests to find out why. Now after being home for almost a month I have noticed that my stools are clay colored and pretty loose all the time. I have no pain anywhere, what could be going on?

Recent questions on  Liver

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

good morning, I am 54 and have crohns disease, just 2 days ago my brother who is 39 has also been diagnosed with crohns disease, my other brother who is 51, had a operation on his liver to remove/drain away an abcess, he was in hospital for a week and told to stay off work for 3 months, is this a sign of crohns disease

doctor1 MD

Dr. sandeep lakhtakia in hyderbad
sir, i have liver desease since last two and half years, i am taking medicine1. alcolive bd 2. ursocol 300 bd 3. amlicure bd also mild diffuse fatty liver due alcohal, i came from channai last knight thru bus and having rear pain just right to 3rd to 4th rib in the back, i have a dought is there any further detoriation in my liver, though the blood result is ok except total billirium is 1.6 mg/dl also i want to visit u pl. tell me the time when i should meet u.
Dr. S pal has advise me.
ss verma, begumpet airport

doctor1 MD

I have been having symptoms that no one can diagnose for about two years. Assuming no rare disease, and no microbes or parisites, i believe 99.99 of all of my symptoms are related to my vagus nerve and digestive system as a whole!Now with that being said about on oct 14th i went out for some beers to watch a football game. I hardly ever drink though!!!!That night and next day i had all over body itching and have had it ever since!!About two days earlier my throat was hurting and i remember two days before that my teacher told me she was sick!!I have had the sore throat ever since then(about seven weeks), then out of nowhere on about NOV 8th my joints and muscles and bones have become very tender and ache, in particular my hands and wrists and knees and hips.!!!I have a high GGT liver enzyme with all other liver numbers normal, Low vitamin D in the past and now i found out that my Autonuclear test was positive when i asked to be tested for lupus!!!They did other autoimmune tests and they were normal!!!Never had any throat cultures done!!My doctor thinks that my throat hurts because of heartburn at night!!I am very concerned about the joint pain and the sore throat and NON stop itching that is NOW waking me up at night as of last night!!PLEASE HELP as the Veterans ADMIN sucks!!!!!

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...